MathSciNet Relay Station
MathSciNet bibliographic data
MR1470318 35L67 (35K99 35L65 76L05)
Liu, Tai-Ping Pointwise convergence to shock waves for viscous conservation laws. Comm. Pure Appl. Math. 50 (1997), no. 11, 1113–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement